2 Multiple Choice 1 point The educator has discussed with a nurse the protocol for the immediate avallability of nalosone for a client with a patient-controlled analgesla PCA pump. Which statement made by the nurse indicates an understanding of the information? “Naloxone (Narcan) will reverse the effects of the yrcotic in the patient-controlled analgesia (PCA) pump if an overdose occurs: “Naloxone (Narcan) enhances the effect of the opiold in the patient-controlled analgesila (PCA) pump and increases analgesla” “Naloxone (Narcan) is available to treat any systemic side effects, like constipation, of the opioid in the patient-controlled analgesla (PCA) pump:” “Naloxone (Narcan) is the antidote if an anaphylactic reaction to the opioid in the patient-controlled analgesia (PCA) pump occurs:
[Solved]: 2 Multiple Choice 1 point The educator has…
Need help with your Pain Management & Analgesics case study or NCLEX preparation? Connect with a verified Nursing expert now.